# SDR UIEA2018092002019

- Difficulty date: September 18, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 96,582 hours, 16,504 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN CLAMP ON APU SURGE VALVE DUCT. REMOVED AND REPLACED APU CLAMP AT SURGE VALVE IAW AMM 49-53-01 OPS CHECK NORMAL.
